# SDR CALA2025010301771

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 69,389 hours, 30,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L/INDICATOR ON FLO OR POSSIBLY NOT GETTING  TO FULL ARM PO SITION. FOUND LANYARD MATERIAL OBSTRUCTING GIRT BART TRAVEL. STOWED LANYARD IN PLACE. CYCLED DOOR OPEN AND CLOSED SEVERAL TIMES. ARMED AND DISARMED DOOR SEVERAL TIMES ALSO. DOOR INDICATION NORMAL AT THIS TIME. REF. AMM 52-11.
